this is what i was told by my doctor
It shouldn't. It's formulated to lower BP. It's a diuretic, which reduces the amount of fluid in your body, which reduces the pressure in your arteries.
Triamterene hydrochlorothiazide has an added ingredient that keeps the diuretic from pulling potassium from your body. It is necessary to keep your potassium in balance to keep it (low potassium) from affecting your heart. I find triamterene HCTZ to be more effective in lowering my BP than HCTZ by itself.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 1 answer
Posted 14 Jul 2010 • 3 answers
Posted 10 Dec 2012 • 3 answers
Posted 28 May 2016 • 1 answer
Posted 27 May 2017 • 1 answer